gyno symptoms/gyno on mtrn?
- 08-12-2006, 10:03 AM
- 08-12-2006, 10:14 AM
I only did low dose for 2 weeks, pretty mild stuff I've only seen others get "the other gyno" squirtin' milk type
- 08-12-2006, 10:55 AM
08-12-2006, 11:12 AM
I did 4mg for 2 weeks, no sides, period! I was just trying to assess my tolerance before I really hit it down the road. Do some searching, there are alot of Mtrn logs in here, and general discussion.
08-12-2006, 11:59 AM
08-12-2006, 12:39 PM
did 6 weeks @ 6mg/day with zero sides...
I ran MTRN/MTST once at 6mg/day each and also my last "insanity cycle" posted around the forum, and zero sides. It's mild and my personal favorite. I'm back on it now, as a matter of fact!
zero gyno. if you're worried, run low dose .25mg ed or .50mg eod of Letro. If you're stacking and using PP or SD, stay away from Nolva as it will help induce gyno from my personal observation.
08-12-2006, 01:00 PM
No offense to 12, but take this guys cycle opinions with a little grain of salt (not dissing you but you do realize your practices are way out of the norm). To thte OP, there have actually been many discussions about Progesterone Induced gyno which would be the root cause of TRN as it is a progestin. If you are extrememly worried begin dosing Letrozole 2 weeks prior at a dosage of .25-.50mg and if problems arise dose Cabergoline at 250mcgOriginally Posted by 12many
08-12-2006, 01:52 PM
08-12-2006, 01:54 PM
lol..Take it however you want bro, I was pointing out that your practices are a little more "severe" I guess than would be in most people's best interestsOriginally Posted by 12many
08-12-2006, 02:04 PM
Truth be told and no offense taken. I have no problems with you other than your "doubtfulness" at times...LOL...it's all good!Originally Posted by Mulletsoldier
08-12-2006, 02:17 PM
my 3rd week into mtrn/mtst at 4mg each with 1 week of zol at 100mg after second week hasn't given me any gyno symptoms. it's rock solid under these nips
08-12-2006, 06:43 PM
08-12-2006, 07:24 PM
I had no gyno sides at all while on MTRN, just a solid hardening effect and fullness that I never got from any other product on the market. I did have some pretty severe stomach craps that began and subsided with it's use though, have yet to figure out why it would cause that.Originally Posted by JonasDavidsson
~ Nothing can kill the Grimace!!
Similar Forum Threads
- By doodz in forum AnabolicsReplies: 13Last Post: 07-25-2013, 08:11 PM
- By doodz in forum 35 and OlderReplies: 3Last Post: 07-25-2013, 10:10 AM
- By jgunzz in forum AnabolicsReplies: 7Last Post: 12-09-2011, 09:05 PM
- By phasar in forum SupplementsReplies: 30Last Post: 03-02-2010, 12:09 PM
- By BIGGUNZ401 in forum SupplementsReplies: 28Last Post: 02-05-2008, 10:47 PM